On asymptotic behavior of perturbed linear systems

Fred Brauer, James S.W. Wong

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)142-153
Number of pages12
JournalJournal of Differential Equations
Volume6
Issue number1
DOIs
StatePublished - Jan 1 1969
Externally publishedYes

Fingerprint

Perturbed System
Asymptotic Behavior
Linear Systems

ASJC Scopus subject areas

  • Analysis

Cite this

On asymptotic behavior of perturbed linear systems. / Brauer, Fred; Wong, James S.W.

In: Journal of Differential Equations, Vol. 6, No. 1, 01.01.1969, p. 142-153.

Research output: Contribution to journalArticle

Brauer, Fred ; Wong, James S.W. / On asymptotic behavior of perturbed linear systems. In: Journal of Differential Equations. 1969 ; Vol. 6, No. 1. pp. 142-153.
@article{5d3c8d06411f46b69b1e9913796d62f9,
title = "On asymptotic behavior of perturbed linear systems",
author = "Fred Brauer and Wong, {James S.W.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1016/0022-0396(69)90122-3",
language = "English (US)",
volume = "6",
pages = "142--153",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On asymptotic behavior of perturbed linear systems

AU - Brauer, Fred

AU - Wong, James S.W.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=49849128708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49849128708&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(69)90122-3

DO - 10.1016/0022-0396(69)90122-3

M3 - Article

AN - SCOPUS:49849128708

VL - 6

SP - 142

EP - 153

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -